MAUDE Adverse Event Report: MASIMO CORPORATION O3; OXIMETER

MASIMO CORPORATION O3; OXIMETER
Model Number 4235
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient had placement of nirs (near-infrared spectroscopy) monitors on right and left flanks and developed pressure injuries at both sites.

Brand Name
O3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key15216491
Report Number15216491
Device Sequence Number17724766
Product Code DQA
UDI-Device Identifier00843997010801
UDI-Public00843997010801
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2022
Report Date (Section F) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4235
Device Catalogue Number4235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight12 KG
Date Report Sent to FDA08/08/2022